MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; IMPLANTABLE PORT

BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; IMPLANTABLE PORT
Model Number 0603870
Medical Device Problem Codes Defective Component (2292); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation, but a photo has been returned for evaluation.The investigation of the reported malfunction is currently underway.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0603870 implantable port allegedly experienced defective components.This information was received from one source.The malfunction involved one patient with no patient consequences.The (b)(6) year old male patient weighed (b)(6).
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review will be performed.The device and a photo has been returned for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.H11: h6(method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0603870 implantable port allegedly experienced defective components.This information was received from one source.The malfunction involved one patient with no patient consequences.The 61 year old male patient weighed 63 kilograms.
 
Additional Manufacturer Narrative
H10: the lot number was provided, therefore a lot history review was performed.The sample was returned as well as photos were provided and the investigation is confirmed for deformed dilator tip and bent guide wire.The definitive root cause could not be determined based upon available information.The device was labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MRI L/P PORT W/GROS 7.0F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9593807
Report Number3006260740-2020-00115
Device Sequence Number2474391
Product Code LJT
UDI-Device Identifier00801741025839
UDI-Public(01)00801741025839
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603870
Device Catalogue Number0603870
Device Lot NumberRECQ0183
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/24/2020
06/29/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date04/02/2020
06/30/2020
Patient Sequence Number1